• caevans' Avatar

    caevans asked a questionBreast Cancer

    Anyone else that would like to give me tips they are welcome to.

    • SueRae1's Avatar
      SueRae1

      Glad to see you spoke with your team. Right now I am on chemo break to help clear my body of the side effects of all the stuff I've been on. Hope this break helps - mine is, my Platelet count is going up and my cancers are stable. I also needed to tweak my meds several times to mitigate side effects. Best of luck, keep us posted.

      over 3 years ago
  • caevans' Avatar

    caevans asked a questionBreast Cancer

    Stage 4 Breast Cancer to ribs,spine,hip and small lesion on liver

    5 answers
    • Risa's Avatar
      Risa (Best Answer!)

      I used Udderly Smooth body cream. Actually a tube of it came in my Xeloda packet that my Oncologist gave me. You can buy it at the drug store. Put it on your hands and feet as much as possible, especially at night and it should control the hand and foot syndrome. I got gel pads for my shoes and I was told by my nurses to wear loose shoes no tennis shoes etc. My hands got small brown spots on them and were very reddened, my feet got quite bad but seemed to plateau after a while. The good news is that all of the redness and the brown spots went away completely on my hands once I quit taking the Xeloda and my feet are back to normal as well. That is the only side effect that I had with the xeloda. It was an extremely easy chemo for me.Good Luck to you.

      over 3 years ago
    • carter4's Avatar
      carter4

      my afinitor is working - yes I do put up with some side effects - have a question. I have a rash on both ankles right now that looks like poison ivy. do you have anything like that?

      over 3 years ago
    • SueRae1's Avatar
      SueRae1

      Sending you hugs, healing vibes and prayers. I am sorry to hear about all the bad side effects you are experiencing in your treatment. I am not sure what side effects you had with Afinitor, but I was on it for 3 years for my kidney cancer, until my TNBC metastasized as well, so I was switched to an infusion cocktail to handle both cancer Afintor does not work with TNBC *Sgih* - I was able to deal with side effects, but everyone is different. Have you spoken to your medical team about these issues, they may be able to help.

      When I had blistering during radiation I used Hydrophor, a cousin of aquafphor which helped heal the blistering and protected my skin, it may be worth a try.

      Good luck -

      over 3 years ago
  • caevans' Avatar

    caevans wrote on Nancy6290's wall

    Nancy6290 Glad to hear from you. I am not sure how we chat I guess this post board is the way.
    Like I mentioned before you have said you hate your pain meds. Ask your Dr. about Nycunta it really works well for me and I do not have any side effects from it. I hope it will help you.
    I had Breast cancer 8 years ago and went through surgery,radiation and chemo. Everything was fine until I broke a rib in Oct of 2012 when they found that the Breast cancer had metastisized and appeared in my bones and lungs. They started me on Zometa to make my bones stronger and Fasodex injections to reduce my estrogen levels. After several months they took another look with a pet scan and saw that the cancer had entered my bones near my hip plus a lesion on my liver.
    They changed my meds to Afinitor 10mg and Aromisin. The Afinitor was way too strong for me and I had no quality of life so I went off it for 3 weeks then started to take 1/2 of dose every other day then a half a dose everyday. I am able to tolerate this level but I do not think I will ever get back to 10 mg but you never know.
    They will do another pet scan in Sept and if this medicine is not slowing down the cancers progress then I will have to decide whether or not to try Chemo. I am looking for quality of life more than quanitiy but of course I would like both. What do you mean when you say you are undergoing adjuvant therapy. My Cancer came back less than one year ago and you are at the 3 year level so I am interested in how you have made it to 3 years.
    Thanks for listening and looking forward to hearing from you.
    caevans

    1 Comment
    • Nancy6290's Avatar
      Nancy6290

      Hi my friend, I didnt write "undergoing adjuvant theraphy"
      I dont know whats that means. hahaha
      I started on January 19th, 2010. Lots of month of chemo. First maceptomy , then lots of radiation to kill wherever was left after surgery, don't like radiation. I was so scare.
      No we know that it didnt kill ALL the cancer in my left breast.

      Then on September 2012, the right breast maceptomy . in between both I got cancer in my torax, got that removed. in the mean time of all of that I got 4 Ports. 'cause infection got on them. And to make the history short, I been getting all kind of chemo, no I been getting DOXIL. Last numbers were 13 to 6. Next Pet Scan will be on Aug 14th. Lets see how I am doing.

      I get anxiety when I get to chemo, scare of getting low count of white cells. And have to take the shot to build them up. Last time I got a horrible pain all over my head, very painful. Call the hospital and he recommend Claritin and Tylenol 250 .Now fund that taking a few days before the shot those 2 can help Not to get that pain. Alleluia.
      So that is more or less what is being happening.

      Thank you for listening

      over 3 years ago
  • caevans' Avatar

    caevans started following

    User: Nancy6290

  • caevans' Avatar

    caevans wrote on Nancy6290's wall

    Nancy since our cancers are so simular I was hopeing to start a conversation with you. I am stage 4 breast cancer with lung and bone involvement. I have had one treatment of Radiation to control pain and am on half dose of a drug called Afinitor along with aromisen. I get Zometa once a month. Look forward to chatting with you. There are not as many of us out there that have this chronic illness so it would be nice to share.
    Thanks Cheryl

    1 Comment
  • caevans' Avatar

    caevans wrote on Nancy6290's wall

    Oh I forgot to tell you to ask your doctor for a pain killer called Nucynita I do not know what is differnent about it but it works wonders for me.